# SDR 95ZZZX7014

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4192F
- Make and model: Cessna 172
- Aircraft serial: 46092
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: S18233
- Condition: Broke
- Location: Strut
- Part time: 4,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEIM JOINT ON STEERING PART BROKE OFF STRUT.  HAVE FOUND SEVERAL BENT ON 172'S, AND HAVE FOUND CRACKS.  SUSPECT CAUSE IS EXCEEDING THE TURN LIMIT WITH A TOW BAR OR TOW VEHICLE.  RECOMMEND MANDATORY INSPECTIONS.
